# SDR SWAA2025093018890

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 69,398 hours, 38,190 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MEGAPHONE HOUSING SCREW SPINNING.<[01] R/R AFT GALLEY MEGAPHONE IAW AMM 25-64-00. OPS CHECK GOOD.
